# SDR TRAX200801067

- Difficulty date: August 28, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 14,966 hours, 10,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFTMOST CEILING EMERGENCY LIGHTS INOP.  RESOLVED ON W/O 98211 TASKCARD N/R 00006.  RELAMPED BOTH AFT MOST CABIN CEILING EMERGENCY LIGHTS.  OPS CHECK GOOD.
